MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that while in use on a patient, the pump sustained a "system 3 malfunction".As a result, the pump was exchanged for another.Additional information received states that there was no patient harm or injury, and no medical intervention necessary.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of system error 3 alarm was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
AUTOCAT2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key18486592
Report Number3010532612-2024-00055
Device Sequence Number19749310
Product Code DSP
UDI-Device Identifier30801902051715
UDI-Public30801902051715
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown